# SDR DALA2015022701751

- Difficulty date: September 13, 2014
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 41,483 hours, 20,846 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT HORIZONTAL STABILIZER T/E TIP DAMAGED.  MAINTENANCE REPAIRED IAW SRM 55-10-01, PARA 4.
